# SDR DALA2019102196029

- Difficulty date: May 14, 2018
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 47,415 hours, 24,186 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 568357-14 HAS BEEN ISSUED FOR PUNCTURE AND DENT THAT WAS REP AIRED PER EA 31-203749 REV F. DURING AIRBUS' RDAS REVIEW FOR THE A319 WV INCREASE PROJECT THE APPROVAL REQUIRED REVISION. ERA 568357-14 SECTION IV IMPOSES A LIFE LIMIT ON THE BOTTOM SKIN REPAIR. THE REPAIR LIFE HAS BEEN LIMITED TO 27,600 FLIGHT CYCLE S OR 55,200 FLIGHT HOURS FROM FIRST FLIGHT OR 20 MONTHS FROM 30- APR-2018 (30-DEC-2019) (WHICHEVER OCCURS FIRST). ASSOCIATED ER/A 31-568357. REPLACED BUTT STRAP LOC TRAILING EDGE SECTION 1V OF ERA 568357- 14 REV ORIGINAL LOC BOTTON SKIN PANEL 3 BTW RIB 9 TO RIB 10 ON LH WING. MONITOR,ERA 568357-14 HAS BEEN ISSUED FOR PUNCTURE.
